# SDR USAA2014072800036

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 69,019 hours, 30,229 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Container
- Part number: 13C15R212170004
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT O2 COMPARTMENT FAILED MANUAL DROP TEST.  REPLACED FWD FLIGHT ATTENDANT EMER OXYGEN CONTAINER IAW AMM 35-21-41-401.
